| Model Number |
CNWET0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
03/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced residual refractive error.Clinical reason being mentioned as patient prefers multifocal iol.The iol was explanted and exchanged with an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information was received by stating, there was no further impact to the patient.
Additional Manufacturer Narrative
Correction information has been provided in section h.6.In the initial medical device report (mdr), the fda patient code e083901 was inadvertently omitted.It has now been added.The manufacturer internal reference number is: (b)(4).